# SDR SWAA2022040507944

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STIFFENER PLATE COMMON TO FWD FLOOR PANEL BS 727+8' RBL 2 WL 156 IS CRACKED / REMOVED AND REPLACED AFT CARGO PLATE COMMON TO FWD FLOOR PANEL 135 727+8' RBL 2 WL 156 RECEIVED NEW STIFFENER ON PO 769532 INSTALLED PER AMM TASK 25-52-10-400-800 92849U 14NOV19
